# SDR CALA2024070101933

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 121,667 hours, 18,845 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1367
- Condition: Warning Light
- Location: Fd
- Part time: 724,882 hours, 703,682 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEBRIEFED FLIGHT CREW, CREW STATES L GEN DRIVE LIGHT ILLUMINATED ON OVERHEAD IN FLIGHT. PILOTS SELECTED L IDG DISCONNECT SW TO DISCONNECT IDG R BEING 11. 24-20 TASK 804, NO FAILURES/FAULTS DISCOVERED. FOUND SIGNIFICANT OIL LEAKS INSIDE LH ENGINE COWLINGS AND ON IDG OIL PLUMBING. SUSPECT SUDDEN OIL LOSS TRIGGERED FAILURE OF IDG. RECCOMEND IDG REPLACEMENT. PERFORMED BITE OF BPCU AND FOUND MULTIPLE FAULTS ON BPCU FOR THE PICS ATTACHED OF AUTO EVENT AND BITE RESULTS. PICS CONTINUED AUTO EVENT  PERFORMED FIM 24-20 TASK 801 AND FOUND MULTIPLE MGS ON BPCU FOR LEFT GENERATOR SYSTEM. SOME FAULTS FOUND WERE IDG HIGH RISE TEMP PERFORM CORRECTIVE ACTION AS REQUIRED. IDG PARTS INFORMATION LEFT GEN POWER SYSTEM: SVC IDG, IDG/PRESSURE SW WIRING, UNDER WHICH COINCIDES WITH AUTO EVENT WHICH DISPLAYED A 10 DEGREE C ATTACHED. FREQ TRIP, IDG/PMG WIRING, DISCONNECT TRIP, IDG NOT DIFFERENCE IN IDG RISE TEMPS BETWEEN L AND R WITH L BEING 21 AND DISCONNECTED. PERFORMED TROUBLESHOOTING FOR MESSAGES REF FIM 00-0586-3-1071 IDG REMOVED REF AMM 24-11-01. NEW IDG INSTALLED UP TO 24-11-01 SUBTASK 24-11-01-424-022-006. QAD REQUIRES TORQUE AS WELL AS ALL UNIONS. PRESSURE FILL COUPLINGS NEEDS REPLACEMENT, DRAIN COUPLIMG REPLACED REF AMM 20-10-20 PARTS USED:
